MathSciNet Relay Station
MathSciNet bibliographic data
MR1295132 (96b:22011) 22E30 (43A80 60J60 60J65)
Varopoulos, N. Th. Diffusion on Lie groups. II. Canad. J. Math. 46 (1994), no. 5, 1073–1092.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement